Abonnement à la biblothèque: Guest
Portail numérique Bibliothèque numérique eBooks Revues Références et comptes rendus Collections
Journal of Automation and Information Sciences
SJR: 0.232 SNIP: 0.464 CiteScore™: 0.27

ISSN Imprimer: 1064-2315
ISSN En ligne: 2163-9337

Volumes:
Volume 51, 2019 Volume 50, 2018 Volume 49, 2017 Volume 48, 2016 Volume 47, 2015 Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v44.i9.70
pages 74-83

Necessary Optimality Conditions in a Discrete Control Problem with Nonlocal Boundary Conditions

Kamil Bayramali oglu Mansimov
Institute of Cybernetics of National Academy of Sciences of Azerbaijan, Baku, Azerbaijan

RÉSUMÉ

A problem of optimal control, described by the system of nonlinear difference equations with nonlocal boundary conditions, is considered. Using the modified procedure of the increment method we prove the necessary condition of optimality of the discrete Pontryagin maximum principle type. The case of degeneration of the discrete maximum principle is studied separately.


Articles with similar content:

Identification for Systems of Stochastic Dynamic Discrete Models with Determinate Coefficients
Journal of Automation and Information Sciences, Vol.37, 2005, issue 9
Alexander P. Sarychev
The Problem of Identification by the Final Observation for the Multidimensional Nonlinear Stationary Equation of Quasi-optics with a Purely Imaginary Coefficient in the Nonlinear Part
Journal of Automation and Information Sciences, Vol.44, 2012, issue 7
Natik S. Ibrahimov
Optimization of Periodic Systems with Singular Weight Matrix which defines the Quadratic Form of Control Actions
Journal of Automation and Information Sciences, Vol.31, 1999, issue 1-3
Vladimir B. Larin
Image Structure of Multivalued Mappings in Game Problems of Motion Control
Journal of Automation and Information Sciences, Vol.48, 2016, issue 3
Victoriya K. Chikrii , Arkadiy A. Chikriy
Synthesis of Locally Optimal Control by Using Generalized Probability Criterions
Journal of Automation and Information Sciences, Vol.31, 1999, issue 7-9
Sergey V. Sokolov, Igor V. Scherban